# SDR CA130731005

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Condition: Spalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2013-065, THIS ENGINE WAS SENT FOR INVESTIGATION AFTER THE OPERATOR REPORTED METAL IN OIL.  THERE WAS SPALLING ON THE 1ST STAGE SUN GEAR AND THE MATING PLANETARY GEARS FOUND.  IT IS LIKELY THAT THE METAL IN OIL WAS THE RESULT OF THE MISSING MATERIAL CAUSED BY THE SPALLING OF THE 1ST STAGE SUN GEAR AND PLANETARY GEAR.
